# SDR IPXA2024122602798

- Difficulty date: December 26, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 27,013 hours, 16,516 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM- TRIM TANK AFT XFR NOT AVAILABLE. PERFORMED FUEL SYSTEM TRANSFER CONTROL SYSTEM TEST REF AMM 28-26-00 NO DEFECTS NOTED AT THIS TIME.  REMOVED AND REPLACED TRIM TANK COMPENSATOR I.A.W. UPS A300 AMM 28-42-51-401. COMPLETED INSTALLATION OF TAIL TANK COMPENSATOR REF MM 28-42-51-401, STEP B -5(B) TILL END. TESTS NORMAL REF MM 28-42-00/501.
